# SDR 96ZZZX3123

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CTG/MAD - FLT 010 - EICAS MSG 01=L GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUMINATED, GEN DRIVE DISCONNECTED.  CHANGED IDG.  CYCLES, 4,257.  HOURS, 22,648.
